# SDR ASAA2015051811765

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 26,543 hours, 8,195 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. ACFT GROUNDED.  NR 2 PACK ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE IN FAULT HISTORY. FAULT CLEARS.  RAN TEST AGAIN WITH NO FAULTS.  NO HISTORY LAST 30 DAYS.
